# SDR FDEA202205141215

- Difficulty date: May 14, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #242NH FLOOR PANEL WAS FOUND INSERT DAMAGED WITH MARK REPLACED THE DAMAGED INSERT WITH NEW INSERT I.A.W A300-600F SRM 51-72-10-001, P.2 AND   FEDEX DRAWING NO: SRZ-25-005.
